| Model Number |
IPN923943 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Reported issue: the seal was not complete and the cover came off the tray.
Additional Manufacturer Narrative
(b)(4) the customer returned one opened kit.Visual examination of the returned kit revealed adhesive appears to be sparingly on the outer tray.No other defects or anomalies were observed.A device history record review was performed on the epidural kit with no relevant findings.The reported complaint of the kit not being completely sealed was confirmed based on the sample received.Based upon the information provided and the condition of the sample received, the potential cause of this complaint could not be determined.The returned sample will be returned to the manufacturing site for further evaluation.If the manufacturing site's results become available, this complaint will be reopened and the investigation will be updated.
Event or Problem Description
Reported issue: the seal was not complete and the cover came off the tray.The issue was detected prior to patient use.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Upon further investigation it was determined that the potential cause of the complaint is manufacturing related.A non-conformance was opened to further investigation the issue.*conclusion code has been updated.